Cizojazyčné dotazy

Oteklé nohy


Kategorie: Cizojazyčné dotazy 
13.červen 2000
Hello, since a very recent holiday in Greece, I was prescribed the above following a very bad back. Four days after taking the medication, I suffered swollen feet, which have got much worse since I have entered the U. K. Is this a side effect of the drug. I am worried because none of my shoes fit me and I am suffering from ‚pins and needles‘ in my feet?

Nimesulid can cause (besides nausea, discomfort, bleeding, damage of hepatic and renal functions), some allergic reactions including oedema (although it’s very rare). The oedema could be also caused by damaged renal function. The type of side effect depends on individual reactivity and dose od the drug. Your problems could be produced also by many other causes. Visit Your doctor to investigate the cause more exactly.

Pavel Kostiuk, M.D.

Autor: MUDr. Pavel Kostiuk CSc.